# SDR TRAX200600032

- Difficulty date: April 3, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 11,285 hours, 9,653 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 OUTBD CLIP CRACKED AT LBL9
